# SDR P2EA00189

- Difficulty date: April 28, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6545849156
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE R-2 DOOR LOWER SECTION, FORWARD FRAME WITH CRACK 13 INCHES IN LENGTH, WIDTH .002 INCH.  REPLACED THE R-2 DOOR LOWER SECTION, FORWARD FRAME IAW BOEING SRM 51-10-1 PAGE 5 AND 51-30-2 PAGE 1.  (M)
